# SDR 9501199754

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47178
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Worn
- Location: Water Sep Duct
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE DTW-CLT, CABIN PRESSURE WARNING AND MASTER WARNING LIGHTS ILLUMINATED AT 33,000 FEET.  ACCOMPLISHED DESCENT TO 15,000 FEET AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION, AND LANDED WITHOUT INCIDENT.  FOUND CLAMP LOOSE, AND DUCT DISCONNECTED AT MOISTURE SEPARATOR.  INSTALLED NEW CLAMP, AND RECONNECTED DUCT.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
